Differential and Integral Equations

A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms

Ryo Ikehata

Full-text: Open access

Abstract

By constructing so called stable set and unstable set, the global existence and blowing-up property of solutions are discussed to some nonlinear wave equations with dissipative terms.

Article information

Source
Differential Integral Equations, Volume 8, Number 3 (1995), 607-616.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369316509

Mathematical Reviews number (MathSciNet)
MR1306578

Zentralblatt MATH identifier
0812.35081

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35A05 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Ikehata, Ryo. A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms. Differential Integral Equations 8 (1995), no. 3, 607--616. https://projecteuclid.org/euclid.die/1369316509


Export citation